# SDR SIMA200706402

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N390AE
- Make and model: Saab 340B
- Aircraft serial: 340B390
- Aircraft time: 18,488 hours, 22,492 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539007B
- Part serial: 97983
- Condition: Failed
- Location: Lt Engine
- Part time: 11,833 hours, 13,547 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR ANNUNCIATOR ILLUMINATED.  RESET UNSUCCESSFUL, PLACED SWITCH IN OFF POSITION.  DECLARED EMERGENCY.  REMOVED AND REPLACED GENERATOR CONTROL UNIT IAW SAAB 24-31-10.  OPERATIONAL TEST GOOD, RETURNED AIRCRAFT TO SERVICE.
